| Model Number |
FORCEFX-8CAS |
| Medical Device Problem Code |
Inaccurate Delivery (2339)
| Health Effect - Clinical Code |
Unspecified Tissue Injury (4559)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a procedure, the unit did not signal problems in the rem (return electrode monitor) system during the entire procedure.The electrode dedicated to patients in accordance with the guidelines with the rem system, adhered to its entire surface.The surgical site was located on the lower limb.The electrode was glued in the lateral area of the abdomen.The patient was lying on a dry occupancy of the operating table (as assessed by the operating team).The patient had an injury.
Additional Manufacturer Narrative
Event or Problem Description
According to the reporter, during a procedure, the unit did not signal problems in the rem (return electrode monitor) system during the entire procedure.The electrode dedicated to patients in accordance with the guidelines with the rem system, adhered to its entire surface.The surgical site was located on the lower limb.The electrode was glued in the lateral area of the abdomen.The patient was lying on a dry occupancy of the operating table (as assessed by the operating team).The rem the signal was green all operation, the generator was working fine all the time.The burn was made not near the rem pad place, but on the neck.The patient had an injury.
Additional Manufacturer Narrative
Additional information: d4(udi), d9, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The evaluation found no potentially contributing factors, and the sample met all related specifications.It was reported that during a procedure, the unit did not signal problems in the rem (return electrode monitor) system during the entire procedure.The reported issue could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.